# SDR ASOA2015032012448

- Difficulty date: February 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,497 hours, 23,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Cracked
- Location: Bs 499
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGERON T CLEAT, PN 601R38605-3 CRACKED AT FS 499.00, LBL 47.  REMOVED BROKEN CLEAT AND REPLACED WITH NEW PART IAW SRM 51-40-11 AND 51-42-21, PN: 601R38605-3, P/O:W34118.
